# SDR 98UAL900112

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7449U
- Make and model: Boeing 727222
- Aircraft serial: 21903
- Engine: Pwa JT8D15
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Vibrations
- Location: Airframe
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UPON LANDING ROLLOUT CREW REPORTED VIBRATIONS IN THE AIRFRAME.  UPON TAXIING CREW NOTICED CONDITION GETTING WORSE AND ELECTED TO STOP.  PASSENGERS DEPLANED AND AIRCRAFT TOWED TO HANGER.
